Announcement

Collapse
No announcement yet.

Supplements?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • windwalker
    replied
    Uva Ursi and Co q10 both bother me. Mostly the Uva Ursi. Its more for infections.

    Leave a comment:


  • kari1980
    replied
    So if I can find supplements only in powder form are they ok then? I'm so confused...The Uva Vursi she told me is for your bladder, it's suppose to help it, I was trying it to see if it did. Gosh this is so frustrating.......

    Kari

    Leave a comment:


  • mich2604
    replied
    It could be the supliment itself bothering you, many are acidic, and example is vitamin C, I think the last one you read might have diaretic properties, which could increase frequency.

    there are only a few supliments I can tolerate- yes it is frustrating, since i have other things, other then IC that need to be treated, even antibiotics hurt me :-(

    Leave a comment:


  • kari1980
    replied
    Why are the supplements bad though? I didn't think there was anything in them that would bother me. Gosh, we can't take multivitamins or supplements, that really stinks....I didn't know that, thanks for the info...

    Kari

    Leave a comment:


  • izazen
    replied
    I have quit all supplements (and I've spent hundreds of dollars on same in the last several months) and only take my liquid Chinese herbs and my rx for ulcerative colitis and a tablespoon of Barlean's flax oil a day.

    Any thing in a capsule or tablet - no way - I've learned through bitter experience they are terrible for me.

    Leave a comment:


  • kari1980
    replied
    Thanks Donna....I guess she has me taking the supplements to feel better and to help with some other problems I've been having...I hate to stop taking them because I am feeling better, but I guess if they keep bothering my bladder I will have to...Gosh, it seems like we can't take anything without a problem huh? I didn't think the supplements would be a problem...Thanks for the reply.

    Kari

    Leave a comment:


  • ICNDonna
    replied
    I would stop the supplements and see if you feel better. I have at one time or another tried two of the ones you mention and the first two definitely flared me. If you're eating a balance diet, why the supplements?

    Donna

    Leave a comment:


  • kari1980
    started a topic Supplements?

    Supplements?

    Hello.......I was wondering, I went to a Nutritionist and I'm eating really healthy and I know I'm not eating anything that "should" be bothering my bladder but I'm still in pain. Could it be the supplements she put me on? She put me on things like CoQ10 and L-Carnitine and Uva Ursi..There's nothing in them that would tell me it should be bothering my bladder, but could it be that? Here I'm trying to do so well with the diet but obviously something isn't right. Any suggestions?

    Thanks,
    Kari
Working...
X